# SDR SWIA200718540

- Difficulty date: July 23, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 12,470 hours, 9,061 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O2 MASK IN FORWARD LAV DEPLOYED.  RESTOWED OXYGEN MASK IN FORWARD LAV.
